# SDR DL76L020143

- Difficulty date: February 4, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 27,763 hours, 4,352 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 537213
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER T/O NOTICED STATUS MESSAGE, LANDING GEAR MONITOR AT 346 KNOTS GEAR DOOR CAUTION LIGHT AND GEAR DISAGREE LIGHT ILLUMINATED.  WHEN SLOWING BELOW 320 KNOTS BOTH LIGHTS EXTINGUISHED.  INTERROGATED PSEU BOX FOUND CODE-408, 218, 219, 217, 216, 214, 211, 209, 207, 206, 205, 204, 200, 199, 198, 257, 235 AND 234.  PERFORMED TARGET TEST ON 234 AND 235, ALL CHECK'S NORMAL.  CLEARED MESSAGES FROM STATUS PAGE.  REPLACED LT AND RT NOSE GEAR DOOR OPERATING MECHANISM NR 2 RODS PER MM.  NOSE GEAR SWING AND FINAL RIG OK PER MM.
